Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL83X0452843

Export

Selection :

ON CONFINAL EXTENSIONS OF MODELS OF ARITHMETIC

Author
KOTLARSKI H
INST. ZASTOSOWAN MATEMATYKI STATYSTYKI/WARSZAWA 02-766/POL
Source
JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 2; PP. 253-262; BIBL. 6 REF.
Document type
Article
Language
English
Keyword (fr)
LOGIQUE MATHEMATIQUE ARITHMETIQUE THEORIE MODELES MATHEMATIQUES APPLIQUEES
Keyword (en)
MATHEMATICAL LOGIC APPLIED MATHEMATICS
Keyword (es)
MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL83X0452843

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web